Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is cialis working less well with my new regimen?
Jul 16, 2008

Hello. After being on Reyataz and Epzicom for several years, I have just switched to Isentress and Truvada. I haven't experienced any notable side effects so far, but the last three times I've taken cialis, it's worked noticeably less well than usual. I usually have a strong erection and my penis feels harder even when I'm not having sex. These last times my penis has been about as hard or limp---depending on having stimulation or not---as if I had taken no ED drug at all.

I've searched the web for any possible interactions and haven't found anything. Other than this change in regimen, the only other change in my drugs has been adding Pancrease for pancreatic insuffiency. Is there any explanation for this change? I thought the cialis lot might have been defective, but the pills came from two different lots.

Thank you again for this very helpful forum.

Response from Dr. Henry

Your previous regimen with a protease inhibitor may have increased the blood levels of Cialis (a known interaction) which in some patients will result in a magnified/enhanced effect (in some patients might results also in more side effects). Such an effect is not expected with Isentress to my knowledge. KH



Previous
Combivir Side Effects
Next
atripla and rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement